# SDR BJNA20161107003

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N688XA
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 50,319 hours, 30,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 800
- Part time: 50,319 hours, 30,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP CRACKED AT FASTENER HOLE BS 304.5; 1.5 INCH ABOVE CENTER LINE OF L-1 DOOR LOWER HINGE
